# SDR QMLA2017061917061

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N912CC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9595
- Aircraft time: 774 hours, 226 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 5 MINUTES FOLLOWING DEPARTURE FROM BASE, THE MEDICAL CREW IN THE CABIN REPORTED SMELLING WHAT WAS BELIEVED TO BE A FUEL ODOR COMING FROM THE REAR OF THE AIRCRAFT. THE PILOT IMMEDIATELY ABORTED THE FLIGHT, AND RETURNED TO BASE WITHOUT INCIDENT.   AFTER AIRCRAFT LANDED,  IN GROUND IDLE ON NR 1 ENGINE AND NR 2 ENGINE FOUND NO LEAKS OR FUEL FUME ODORS.  INSPECTED ALL VISIBLE FUEL LINES AND DRAINS FOR EVIDENCE OF FUEL WITH NONE DETECTED. INSPECTED BOTTOM OF AIRCRAFT FOR VISABLE FUEL DRIPS FROM FUEL SUMP DRAINS AND FUSELAGE DRAIN HOLES WITH NO FUEL LEAKS OR FUMES DETECTED IAW MM 28. PILOT PERFORMED OPERATIONAL FLIGHT OF THE AIRCRAFT WITH MAINTENACE IN THE BACK TO SEE IF THE FUEL ODOR WAS DUPILICATED WITH NO DISCREPANCIES NOTED
